# SDR CALA2010100600463

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 63,351 hours, 13,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DENT FOUND ON LEFT SIDE OF FUSELAGE AT STA 1702 FROM S-17LT TO S-19LT.  MEASUREMENTS ARE 9 INCHES IN LENGHT, 2 INCHES WIDE AND .040" DEEP AT DEEPEST PART.  EDGE OF DENT IS ON FRAME A AND DENT CROSSES S-18LT.  REF SRM.  53-00-01 ALLOWABLE DAMAGE 1 PAGE 104.A/Y = 50.  REPAIRED FUSELAGE DENT STA 1701 S17L-S19L.REF ECRA 5331-01533.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5331-01533, PART 1. ACCOMPLISH A PERMANENT REPAIR AS PER PART 3 WITHIN 3,000 FLIGHT CYCLES.  NOTE: ENGINEERING RECOMMENDS THAT THE PERMANENT REPAIR BE ACCOMPLISH AT THE NEXT 4C CHECK CURRENTLY SCHEDULED FOR FEB 2011. LIMIT:  1) T/A: W/I 3000 F/C
